Michel Goemans
Michel Goemans
Leighton Family Professor of Mathematics, MIT
Verified email at math.mit.edu - Homepage
Title
Cited by
Cited by
Year
Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming
MX Goemans, DP Williamson
Journal of the ACM (JACM) 42 (6), 1115-1145, 1995
4113*1995
A general approximation technique for constrained forest problems
MX Goemans, DP Williamson
SIAM Journal on Computing 24 (2), 296-317, 1995
10211995
Approximating the value of two power proof systems, with applications to max 2sat and max dicut
U Feige, M Goemans
Proceedings Third Israel Symposium on the Theory of Computing and Systems†…, 1995
4281995
The primal-dual method for approximation algorithms and its application to network design problems
MX Goemans, DP Williamson
Approximation algorithms for NP-hard problems, 144-191, 1997
3951997
Approximating the stochastic knapsack problem: The benefit of adaptivity
BC Dean, MX Goemans, J VondrŠk
Mathematics of Operations Research 33 (4), 945-964, 2008
3462008
New 34-approximation algorithms for the maximum satisfiability problem
MX Goemans, DP Williamson
SIAM Journal on Discrete Mathematics 7 (4), 656-666, 1994
3381994
Semidefinite programming in combinatorial optimization
MX Goemans
Mathematical Programming 79 (1-3), 143-161, 1997
3371997
Improved approximation algorithms for network design problems
DB Shmoys, E Tardos, DP Williamson
Proceedings of the fifth annual ACM-SIAM symposium on Discrete algorithms, 223, 1994
2911994
Tight approximation algorithms for maximum general assignment problems
L Fleischer, MX Goemans, VS Mirrokni, M Sviridenko
Proceedings of the seventeenth annual ACM-SIAM symposium on Discrete†…, 2006
2862006
A note on the prize collecting traveling salesman problem
D Bienstock, MX Goemans, D Simchi-Levi, D Williamson
Mathematical programming 59 (1-3), 413-420, 1993
2841993
An improved approximation ratio for the minimum latency problem
M Goemans, J Kleinberg
Mathematical Programming 82 (1-2), 111-124, 1998
2351998
Cooperative facility location games
MX Goemans, M Skutella
Journal of Algorithms 50 (2), 194-214, 2004
2272004
Survivable networks, linear programming relaxations and the parsimonious property
MX Goemans, DJ Bertsimas
Mathematical programming 60 (1-3), 145-166, 1993
2251993
A primal-dual approximation algorithm for generalized Steiner network problems
DP Williamson, MX Goemans, M Mihail, VV Vazirani
Combinatorica 15 (3), 435-454, 1995
2241995
Sink equilibria and convergence
M Goemans, V Mirrokni, A Vetta
46th Annual IEEE Symposium on Foundations of Computer Science (FOCS'05), 142-151, 2005
2202005
On the single-source unsplittable flow problem
Y Dinitz, N Garg, MX Goemans
Combinatorica 19 (1), 17-41, 1999
2061999
A catalog of Steiner tree formulations
MX Goemans, YS Myung
Networks 23 (1), 19-28, 1993
2011993
Minimum bounded degree spanning trees
MX Goemans
2006 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS'06†…, 2006
1932006
An O(log n/log log n)-Approximation Algorithm for the Asymmetric Traveling Salesman Problem
A Asadpour, MX Goemans, A Mądry, SO Gharan, A Saberi
Operations Research 65 (4), 1043-1061, 2017
1922017
Market sharing games applied to content distribution in ad hoc networks
MX Goemans, L Li, VS Mirrokni, M Thottan
IEEE Journal on Selected areas in Communications 24 (5), 1020-1033, 2006
1902006
The system can't perform the operation now. Try again later.
Articles 1–20